# SDR CA990715049

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Helio H-295
- Engine: Lyc GO480G1D6
- Propeller: Hartzl HCB3Z201
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Ruptured
- Location: Engine Oil
- Part time: 500 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT SMELLED SMOKE ON CLIMB-OUT AND SHUT OFF ALTERNATOR AND ELECTRICS.  RETURNED TO DEADMAN'S POND.  INVESTIGATION FOUND MAIN OIL LINE FROM ENGINE TO FILTER RUPTURED AT MID-POINT.  SUSPECT THAT AT SOME TIME, LINE MAY HAVE BEEN IN CLOSE PROXIMITY TO THE EXHAUST.
